Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 65, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 22, 2012, 3:54 PM EDT for 4 counties in West Virginia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2012, 3:54 PM EDT (19:54 UTC)
- Expired
- Jun 22, 2012, 4:33 PM EDT
- In force
- 39 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Clay County, WV, Fayette County, WV, Kanawha County, WV, Nicholas County, WV
The radar
The Charleston,WV radar (KRLX), 43 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:15 PM EDT | TSTM WND DMG | 4 Ne Pratt, WV | TREE DOWN IN HUGHES CREEK JUST NORTH OF RTE 60. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
617 WUUS51 KRLX 221954 SVRRLX WVC015-019-039-067-222045- /O.NEW.KRLX.SV.W.0065.120622T1954Z-120622T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 354 PM EDT FRI JUN 22 2012 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CLAY COUNTY IN WEST VIRGINIA... NORTH CENTRAL FAYETTE COUNTY IN WEST VIRGINIA... EAST CENTRAL KANAWHA COUNTY IN WEST VIRGINIA... WEST CENTRAL NICHOLAS COUNTY IN WEST VIRGINIA... * UNTIL 445 PM EDT * AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COAL FORK...OR 8 MILES EAST OF CHARLESTON...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GAULEY BRIDGE AND ANSTED. THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 NEAR MILE MARKER 96 IN WEST VIRGINIA...THE WEST VIRGINIA TURNPIKE NEAR MILE MARKER 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3838 8098 3812 8103 3827 8157 3840 8157 TIME...MOT...LOC 1954Z 278DEG 25KT 3831 8142 $$ 08
1 follow-up statement
327 WWUS51 KRLX 222033 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 433 PM EDT FRI JUN 22 2012 WVC015-019-039-067-222043- /O.CAN.KRLX.SV.W.0065.000000T0000Z-120622T2045Z/ NICHOLAS WV-KANAWHA WV-FAYETTE WV-CLAY WV- 433 PM EDT FRI JUN 22 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAY...NORTH CENTRAL FAYETTE...EAST CENTRAL KANAWHA AND WEST CENTRAL NICHOLAS COUNTIES IS CANCELLED... THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 NEAR MILE MARKER 96 IN WEST VIRGINIA...THE WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 93 AND 95. THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS AND PEA SIZE HAIL ARE STILL POSSIBLE. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3838 8098 3812 8103 3827 8157 3840 8157 TIME...MOT...LOC 2033Z 278DEG 25KT 3827 8108 $$ 08
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:17 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 22, 2:17 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 217 PM EDT FRI JUN 22 2012 .SYNOPSIS... HIGH PRESSURE CROSSES THIS WEEKEND. STRONG COLD FRONT CROSSES MONDAY...FOLLOWED BY COOL HIGH PRESSURE THROUGH MIDDLE OF NEXT WEEK. A WARM FRONT WILL ARRIVE AND THEN BECOME STATIONARY LATE WEEK. && .NEAR TERM /THROUGH SATURDAY/... THUNDERSTORMS BETWEEN SFC FRONT PUSHING JUST E OF THE AREA EARLY THIS AFTERNOON...AND H85 FRONT JUST CROSSING THE OHIO RIVER...WILL MOVE E ACROSS WV THIS AFTERNOON...EXITING THE AREA NEAR SUN SET AS THEY START TO WANE. ENOUGH INSTABILITY...AROUND 1500 KJ / KG...AND FLOW EXIST FOR SMALL HAIL AND STRONG WIND GUSTS...MOSTLY SPS MATERIAL. MORNING POST FRONTAL CU FORMED LATE MORNING BEHIND SFC FRONT...W OF THE MOUNTAINS. THUS LIKE MODEL IDEA THAT ENOUGH DRYING MAKES IT THIS FAR TO PRECLUDE THIS SATURDAY. HOWEVER...DO EXPECT FOG MAINLY IN THE VALLEYS ESPECIALLY WHERE IT RAINS. OTHERWISE NICE DAY SATURDAY AS HIGH PRESSURE BUILDS INTO THE AREA. DID NOT SEE MUCH ROOM FOR IMPROVEMENT TO TEMPERATURES IN LIGHT OF THE LATEST GUIDANCE AND MASS FIELDS. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... AFTER A BRIEF BREAK IN THE HEAT AND HUMIDITY SATURDAY...TEMPS AND HUMIDITY WILL INCREASE A BIT ON SUNDAY AS THE HIGH PRESSURE MOVES OFF TO THE EAST. THIS COMBINED WITH WEAK UPPER DISTURBANCES WILL BE ENOUGH TO SPARK OFF ISOLD CONVECTION ON SUNDAY...PARTICULARLY ACROSS THE HIGHER TERRAIN. OTHERWISE...A STRONGER COLD FRONT WILL APPROACH THE REGION ON MONDAY...TRIGGERING ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS. STILL A BIT TOO EARLY FOR CERTAIN...BUT SOME OF THE STORMS COULD BE STRONG...PARTICULARLY OVER THE NORTHERN ZONES. BEHIND THE FRONT...MUCH COOLER AND DRIER AIR WILL MOVE INTO THE REGION FOR TUESDAY...FOR A MUCH NEEDED RELIEF FROM THE OPPRESSIVE HEAT. && .LONG TERM /TUESDAY THROUGH FRIDAY/... PATTERN WILL SWITCH TO ONE DOMINATED COOLER...DRIER NORTHWESTERLY FLOW AS AN UPPER TROUGH DEEPENS ALONG THE ATLANTIC COAST. THIS WILL BRING A BREAK IN THE OPPRESSIVE HEAT AND HUMIDITY AS OF LATE...HOWEVER...IT WILL BE SHORT LIVED AS THE WORK WEEK PROGRESSES...AS UPPER HEIGHTS WILL GRADUALLY BUILD IN RESPONSE TO YET ANOTHER APPROACHING LOW FROM THE WEST. THIS WILL ONCE AGAIN LEAD TO HOT AND HUMID CONDITIONS WITH SHOWERS AND THUNDERSTORMS TOWARDS THE END OF THE FORECAST PERIOD. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... SFC COLD FRONT ESSENTIALLY THROUGH THE AREA AS OF 18Z BUT UPPER LEVEL FRONT CROSSING THE OHIO RIVER JUST BEHIND THE BROKEN LINE OF THUNDERSTORMS THAT WERE IN WESTERN WV AND NE KY. THUNDERSTORMS PASS JUST S OF HTS FIRST HOUR...AND MAY BUILD N INTO HTS AREA AS THEY GO BY. THUNDERSTORMS MOST LIKELY TO AFFECT CKB AND CRW SECOND HOUR...19-20Z. THUNDERSTORMS MOST NUMEROUS IN THE MOUNTAINS 20-22 OR 23Z. HOWEVER...SCATTERED THUNDERSTORMS ANYWHERE AHEAD OF THE MAIN LINE OF THUNDERSTORMS THIS AFTERNOON MAY IMPACT TAF SITES AS WELL. VALLEY FOG WILL BECOME LOCALLY DENSE TONIGHT...MAINLY WHERE IT RAINS WHICH WILL BE PRIMARILY IN AND NEAR THE MOUNTAINS. DRIER AIR ARRIVING BEHIND THE COLD FRONT WILL MAKE FOR VFR SATURDAY. NW SFC FLOW WILL BE A BIT GUSTY THIS AFTERNOON AND THEN VEER TO N AS IT DIMINISHES AND THEN GOES CALM TONIGHT...THEN LIGHT NE SATURDAY. LIGHT NW FLOW ALOFT WILL BECOME LIGHT N TONIGHT. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF RW/TRW MAY VARY. TIMING AND DENSITY OF FOG TONIGHT MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z SATURDAY... NO WIDESPREAD IFR CONDITIONS ARE EXPECTED AT THIS TIME. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/SL NEAR TERM...TRM SHORT TERM...SL LONG TERM...SL AVIATION...TRM
Hazardous weather outlook, Jun 22, 2:45 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 245 PM EDT FRI JUN 22 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ006>011-017- 019-020-231845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-CABELL- MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE- 245 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ005-013>016-018-024>040-046-047-231845- WAYNE-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 245 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STRONGEST THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING COULD PRODUCE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TRM
In the hours before
Special weather statement, Jun 22, 2:34 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
234 PM EDT FRI JUN 22 2012
WVZ030-221900-
LEWIS WV-
234 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT LEWIS COUNTY...
AT 229 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF GLENVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR CAMDEN AROUND 240 PM...SAND RUN AROUND 245
PM...WESTON AROUND 250 PM...STONEWALL JACKSON LAKE STATE PARK AROUND
255 PM AND WALKERSVILLE AROUND 300 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
84 AND 105.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3882 8042 3890 8060 3899 8069 3899 8070
3904 8072 3910 8073 3909 8071 3911 8069
3914 8052 3910 8035
08Special weather statement, Jun 22, 2:45 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EDT FRI JUN 22 2012
WVZ013>015-026-221915-
BOONE WV-KANAWHA WV-LINCOLN WV-PUTNAM WV-
245 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BOONE...
NORTHEASTERN LINCOLN...SOUTHWESTERN PUTNAM AND WEST CENTRAL KANAWHA
COUNTIES...
AT 238 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF HAMLIN...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SWEETLAND AROUND 250 PM...GRIFFITHSVILLE
AROUND 300 PM...TORNADO AROUND 310 PM AND ALUM CREEK AROUND 320 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 48 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 99 AND
104 IN WEST VIRGINIA...I-79 NEAR MILE MARKER 1.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3838 8206 3838 8205 3839 8205 3843 8203
3839 8157 3807 8183 3831 8211
08Special weather statement, Jun 22, 3:18 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT FRI JUN 22 2012
WVZ030>032-039-040-047-222015-
BARBOUR WV-HARRISON WV-LEWIS WV-RANDOLPH WV-TAYLOR WV-UPSHUR WV-
318 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT BARBOUR...EAST CENTRAL LEWIS...
NORTH CENTRAL RANDOLPH...NORTHERN UPSHUR...SOUTHEASTERN HARRISON AND
TAYLOR COUNTIES...
AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CLARKSBURG...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MOATSVILLE AROUND 330 PM...NESTORVILLE AROUND
340 PM...ELKINS AROUND 350 PM...MONTROSE AROUND 400 PM AND BOWDEN
AROUND 410 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
100 AND 101.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3880 7967 3904 8043 3917 8026 3938 8009
3936 7989 3931 7989 3929 7986 3925 7984
3923 7980 3913 7983 3909 7978 3904 7977
3900 7963
08Special weather statement, Jun 22, 3:24 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
324 PM EDT FRI JUN 22 2012
WVZ015-027-222030-
CLAY WV-KANAWHA WV-
324 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANAWHA AND SOUTHERN
CLAY COUNTIES...
AT 315 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
CHARLESTON...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MARMET AROUND 330 PM...COAL FORK...PINCH...
MARMET...AND ELKVIEW AROUND 340 PM...CEDAR GROVE...AND EAST BANK
AROUND 350 PM...PRATT...GLASGOW AND CLENDENIN AROUND 400 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 50 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
114 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 20...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 88 AND 95.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3837 8100 3827 8122 3818 8132 3827 8179
3845 8176 3847 8172 3853 8175 3852 8091
08Special weather statement, Jun 22, 3:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
339 PM EDT FRI JUN 22 2012
VAZ003-004-222030-
BUCHANAN VA-DICKENSON VA-
339 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BUCHANAN AND
SOUTHEASTERN DICKENSON COUNTIES...
AT 333 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CLINTWOOD...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR TRAMMEL AROUND 350 PM AND DAVENPORT AROUND
420 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3702 8244 3719 8239 3714 8193 3712 8194
3712 8200 3707 8201 3704 8204 3703 8207
3704 8210 3703 8217 3699 8225 3699 8229
3698 8231
08Local storm report, Jun 22, 3:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
350 PM EDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL CHARLESTON 38.30N 81.59W
06/22/2012 U0.25 INCH KANAWHA WV PUBLIC
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:25 PM EDT | Special Weather Statement | RLX | Wirt | 35 min |
| Jun 22, 2:12 PM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Gilmer | 63 min |
| Jun 22, 2:18 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas | 57 min |
| Jun 22, 2:22 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 41 min |
| Jun 22, 2:34 PM EDT | Special Weather Statement | RLX | Lewis | 26 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | RLX | Lincoln | 30 min |
| Jun 22, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln | 38 min |
| Jun 22, 3:18 PM EDT | Special Weather Statement | RLX | Barbour, Taylor | 57 min |
| Jun 22, 3:24 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 66 min |
| Jun 22, 4:58 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 51 min |
| Jun 22, 5:39 PM EDT | Special Weather Statement | RLX | McDowell | 51 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.